# SDR AALA202210058353

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 82,146 hours, 10,518 cycles
- System (JASC): 5240 · Service Doors
- Part: Seal
- Part number: ARM5127
- Condition: Cut
- Location: R2 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LOUD HIGH PITCHED AIR NOISE BY 2R DOOR ON ASCENT AND AT LEVEL OFF AT FL320, CABIN ALTITUDE 4400 DIFFERENTIAL PRESSURE 8.5 PSI. CAN BE HEARD IN THE BUSINESS GALLEY AND ABOUT 3 ROWS OF SEATS EITHER SIDE OF GALLEY. REPEAT PIREP 9764594. ACCOMPLISHED REMOVAL AND REPLACEMENT OF 2R DOOR BOTTOM SEAL.
